Document Detail


Development of Graves' disease after long-standing hypothyroidism on treatment, with acute toxicity to thionamides and lithium.
MedLine Citation:
PMID:  22854236     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Thyroid hyperfunction in a patient with long-standing hypothyroidism is uncommon. Here, we describe and discuss the unusual scenario of development of severe skin rash to carbimazole, with subsequent acute toxicity to lithium in clinically indicated doses, in a patient who manifested hyperthyroidism after being on treatment for hypothyroidism for 7 years.
Authors:
Yashdeep Gupta; Sandeep Singh; Ariachery C Ammini
Related Documents :
7359666 - Reactive hypoglycemia.
16501926 - The scleroderma assessment questionnaire (saq). a new self-assessment questionnaire for...
12097786 - Daily hassles reported by chronic fatigue syndrome and fibromyalgia patients in tertiar...
11693326 - Health-related quality of life in crohn's disease: a prospective longitudinal study in ...
17472846 - Heparin-coated polyacrylonitrile membrane versus regional citrate anticoagulation: a pr...
20732746 - Patterns of salivary cortisol secretion and responses to daily events in patients with ...
Publication Detail:
Type:  Journal Article     Date:  2012-08-01
Journal Detail:
Title:  BMJ case reports     Volume:  2012     ISSN:  1757-790X     ISO Abbreviation:  BMJ Case Rep     Publication Date:  2012  
Date Detail:
Created Date:  2012-08-02     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101526291     Medline TA:  BMJ Case Rep     Country:  England    
Other Details:
Languages:  eng     Pagination:  -     Citation Subset:  IM    
Affiliation:
Department of Endocrinology and Metabolism, All India Institute of Medical Sciences, New Delhi, India.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Acute small bowel obstruction due to intussusception of malignant amelonatic melanoma of the small i...
Next Document:  Bortezomib-induced thrombotic thrombocytopaenic purpura.